A novel method for solving a class of functional differential equations

Burcu Gürbüz

Öz


In this work, a novel numerical method based on generalized Laguerre series is introduced. The numerical technique is applied for the solution of a class of functional differential equations with variable delays. This numerical method is substantially related to generalized Laguerre series also its matrix forms as well as collocation points. By error estimation the pertinent features and applicability of the method are demonstrated.


Tam Metin:

PDF

Referanslar


Gürbüz, B., Sezer, M., Laguerre polynomial approach for solving Lane-Emden type functional differential equations, Applied Mathematics and Computation, 242, 255-264, (2014).

Dix, J. G., Asymptotic behavior of solutions to a first-order differential equation with variable delays, Computers & Mathematics with Applications, 50, 10-12, 1791-1800, (2005).

Graef, J. R., Qian, C., Global attractivity in differential equations with variable delays, The ANZIAM Journal, 41, 4, 568-579, (2000).

Syski, R., Saaty, T. L., In Modern Nonlinear Equations, McGraw-Hill, New York, (1967).

Ishiwata, E., Muroya, Y., Brunner, H., A super-attainable order in collocation methods for differential equations with proportional delay, Applied Mathematics and Computation, 198, 1, 227-236, (2008).

Caraballo, T., Langa, J. A., Robinson, J. C., Attractors for differential equations with variable delays, Journal of Mathematical Analysis and Applications, 260, 2, 421-438, (2001).

Diblík, J., Svoboda, Z., Šmarda, Z., Explicit criteria for the existence of positive solutions for a scalar differential equation with variable delay in the critical case, Computers & Mathematics with Applications, 56, 2, 556-564, (2008).

Bellen, A., Zennaro, M., Numerical methods for delay differential equations, Oxford University Press, (2013).

Reutskiy, S. Y., A new collocation method for approximate solution of the pantograph functional differential equations with proportional delay, Applied Mathematics and Computation, 266, 642-655, (2015).

Hu, P., Huang, C., Wu, S., Asymptotic stability of linear multistep methods for nonlinear neutral delay differential equations, Applied Mathematics and Computation, 211, 1, 95-101, (2009).

Wang, W., Zhang, Y., Li, S., Stability of continuous Runge-Kutta-type methods for nonlinear neutral delay-differential equations, Applied Mathematical Modelling, 33, 8, 3319-3329, (2009).

Ishak, F., Suleiman, M. B., Majid, Z. A., Block method for solving pantograph-type functional differential equations, In Proceedings of the World Congress on Engineering, 2, (2013).

Ishiwata, E., Muroya, Y., Rational approximation method for delay differential equations with proportional delay, Applied Mathematics and Computation, 187, 2, 741-747, (2007).

Wang, W. S., Li, S. F., On the one-leg θ-methods for solving nonlinear neutral functional differential equations, Applied Mathematics and Computation, 193, 1, 285-301, (2007).

Wang, W., Qin, T., Li, S., Stability of one-leg θ-methods for nonlinear neutral differential equations with proportional delay, Applied Mathematics and Computation, 213, 1, 177-183, (2009).

Arfken, G. B., Weber, H. J., Mathematical methods for physicists, Elsevier Inc., (1999).

Gürbüz, B., Sezer, M., A numerical solution of parabolic-type Volterra partial integro-differential equations by Laguerre collocation method, International Journal of Applied Physics and Mathematics, 7, 1, 49, (2017).

Liu, X. G., Tang, M. L., Martin, R. R., Periodic solutions for a kind of Liénard equation, Journal of Computational and Applied Mathematics, 219, 1, 263-275, (2008).

Schley, D., Shail, R., Gourley, S. A., Stability criteria for differential equations with variable time delays, International Journal of Education in Mathematics, Science and Technology, 33, 3, 359-375, (2002).

Yıldızhan, I., Kürkçü, O. K., Sezer, M., A numerical approach for solving pantograph-type functional differential equations with mixed delays using Dickson polynomials of the second kind, Journal of Science and Arts, 18, 3, 667-680, (2018).

Zhang, B., Fixed points and stability in differential equations with variable delays, Nonlinear Analysis, Theory, Methods and Applications, 63, 5-7, 233-242, (2005).

Özer, S., An effective numerical technique for the Rosenau-KdV-RLW equation, Balıkesir Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 20, 3, 1-14, (2018).

Görgülü, M. Z., Irk, D., Numerical solution of modified regularized long wave equation by using cubic trigonometric B-spline functions, Balıkesir Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 21, 1, 126-138, (2019).

Düşünceli F, Çelik E., Numerical solution for high‐order linear complex differential equations with variable coefficients, Numerical Methods for Partial Differential Equations, 34, 5, 1645-58, (2018).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2020 Burcu Gürbüz

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.